# SDR DALA2016060904511

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER AFT CORNERS OF LT RING PAN BETWEEN BS Y=769 TO Y=788 Y=1022 TO Y=1003 ALSO LOWER FWD CORNER BETWEEN BS Y=845 TO 864 AT INTERNAL STRUCTURE OF CABIN.  UPPER AFT CORNERS OF LT RING PAN BETWEEN BS Y=769 TO Y=788 Y=1022 TO Y=1003 ALSO LOWER CORNER BETWEEN BS Y=845 TO Y=864 WERE REPAIRED IAW SRM 53-05, FIG 122, 51-30-2, 51-30-5, ER/A 487747-14MA REV A AND ER/A 493648-14MA REV A.
